HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Geometry of higher order differential equations of finite type associated with symmetric spaces

Files in This Item:
pre524.pdf2.26 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83670

Title: Geometry of higher order differential equations of finite type associated with symmetric spaces
Authors: Yamaguchi, K. Browse this author
Yatsui, T. Browse this author
Issue Date: May-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 524
Start Page: 1
End Page: 43
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69274
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University